MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Codes Difficult to Flush (1251); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id (b)(4).The additional reporter name is (b)(6).
 
Event or Problem Description
Esp- user called into emergency support program line stating they have just recently received a patient from an outlying facility.Patient is on iabp therapy with a cardiosave pump and sensation 7fr 40cc iab.They state they were changing out the pressure tubing that runs to the inner lumen of the iab per their hospital protocols upon receiving a patient.While doing this they discovered they could not flush or aspirate the inner lumen while in standby.The emergency service programme personel reviewed the inner lumen would have been the backup for the fo (which is operating as expected) and that the iab does not need to be replaced and instructed them that the iab does not need to be replaced and to treat the inner lumen as no longer patent per their hospital protocol.No harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (medical device problem code, type of investigation, investigation findings and investigation conclusions and component codes), h11 corrected fields: e3 and g2 the clinical staff were advised that the inner lumen of the iab serves as a backup for fiber optic (fo) pressure monitoring, which was confirmed to be functioning as expected.It was determined that replacement of the iab was not required.The clinicians were instructed to treat the inner lumen as non-patent and manage it per their hospital protocol.No further troubleshooting was requested, and the customer expressed appreciation for the guidance provided.
 
Event or Problem Description
N/a.

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23717382
Report Number2248146-2025-0000811
Device Sequence Number21397418
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient SexUnknown